# SDR 99ZZZM671

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossmember
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1030 LEFT BETWEEN BL 45.50 AND 24.75 EXHIBITS CORROSION ON CROSSMEMBER.  CORROSION OUT OF LIMITS IAW SRM 51-10-6.  REMOVED CROSSMEMBER IAW SRM 51-30-2.  FABRICATED REPAIR PARTS IAW SRM 53-10-8.  INSTALLED CROSSMEMBER IAW SRM 51-30-2.  (M)
